Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Epsilon extensions over global function fields

Bae, Sung-Hanresearcher; Yin, LS, MANUSCRIPTA MATHEMATICA, v.110, no.3, pp.313 - 324, 2003-03

2
Carlitz-Hayes plus Andersons epsilon

Bae, Sung-Hanresearcher; Yin, LS, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.571, pp.19 - 37, 2004-06

3
Andersons double complex and gamma monomials for rational function fields

Bae, Sung-Hanresearcher; Gekeler, EU; Kang, PL; Yin, LS, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.9, pp.3463 - 3474, 2003

4
Distributions and Gamma-monomials

Bae, Sung-Hanresearcher; Gekeler, EU; Yin, LS, MATHEMATISCHE ANNALEN, v.321, no.3, pp.463 - 478, 2001-11

rss_1.0 rss_2.0 atom_1.0